# SDR CALA2024070101936

- Difficulty date: June 29, 2024
- Submitted: July 2, 2024
- Operation: Air carrier
- Aircraft: N675UA
- Make and model: Boeing 767322
- Aircraft serial: 29243
- Aircraft time: 83,584 hours, 16,656 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Shutoff Valve
- Part number: 9798583
- Part serial: 1021
- Condition: Faulted
- Location: Starter
- Part time: 775,962 hours, 710,965 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

JUST AFTER TAKEOFF GOT STARTER CUTOUT CAUTION MESSAGE ON RIGHT S IDE ALSO CHECK ENG START SWITCH YAY ON THE ENGINE IGNITION AND CONT ROL MODULE, M49. REPORT FINDINGS. WHQLM-EMC ARSHAD. 29JUN24. ENG2 SN. 727968, REVIEW HIT L/P8403387-ORD-25JUN, (R ENG SPEED C TS PER FIM TASK 80-11 TASK SERVICE TIP FIGURE 303 PERFORMED ARD HAS BEEN REPLACED). REF FIM 80-11-00 (301) TASK SUPPORT-SERV WIRING CHECKS CALLED OUT ON TABLE 303 NO DEFECTS NOTED WIRING ICE TIP. FOR T/SHOOTING. ACCOMPLISH ALL WIRING CHECKS CALLED OUT CHECKS OKAY. REF WDM 80-11-21-2A. RECOMEND REPLACING RIGHT UNDER POSSIBLE CAUSES STEP 2 & 3. REF. WDM 80-11-21-2A PAGE 2A. ENGINE START CONTROL VALVE V351. REMOVED AND REPLACED #2 ENGINE STARTER SHUTOFF VALVE PER AMM 80-11-02. OPS CHECKED GOOD AT THIS TIM. STARTED AND RAN ENGINE TWICE WITH NORMAL INDICATIONS.
